|side effect diareah
Aug 1, 2011
| Response from Dr. Henry
Discuss with your doctor to see if other conditions can be contributing (such as gut infection, lactose intolerance, non-HIV meds). Loose stools are fairly common with your regimen-often get better with time and if taken with meals. Increased fiber intake, calcium supplements, drugs like loperamide or diphenoxylate/atropine can be helpful for select patients to decrease frequency of loose stools. For a small/modest percentage of patients the loose stools are persistent and very annoying such that an alternative regimen may need to be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- HIVpain In Penis After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Itchy Vagina After Precum Touching Vagina Sign Of HIV AIDS
- Red Eyes After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.